On Michael's problem concerning the Lindelöf property in the Cartesian products

K. Alster

Fundamenta Mathematicae (1984)

  • Volume: 121, Issue: 2, page 149-167
  • ISSN: 0016-2736

How to cite

top

Alster, K.. "On Michael's problem concerning the Lindelöf property in the Cartesian products." Fundamenta Mathematicae 121.2 (1984): 149-167. <http://eudml.org/doc/211484>.

@article{Alster1984,
author = {Alster, K.},
journal = {Fundamenta Mathematicae},
keywords = {hereditarily Lindelöf space},
language = {eng},
number = {2},
pages = {149-167},
title = {On Michael's problem concerning the Lindelöf property in the Cartesian products},
url = {http://eudml.org/doc/211484},
volume = {121},
year = {1984},
}

TY - JOUR
AU - Alster, K.
TI - On Michael's problem concerning the Lindelöf property in the Cartesian products
JO - Fundamenta Mathematicae
PY - 1984
VL - 121
IS - 2
SP - 149
EP - 167
LA - eng
KW - hereditarily Lindelöf space
UR - http://eudml.org/doc/211484
ER -

NotesEmbed ?

top

You must be logged in to post comments.